dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Ian P. Goulden (Selection)

I. P. Goulden

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


17Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: Transitive Factorizations in the Symmetric Group, and Combinatorial Aspects of Singularity Theory. Eur. J. Comb. 21(8): 1001-1016 (2000)
16Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: A Proof of a Conjecture for the Number of Ramified Coverings of the Sphere by the Torus. J. Comb. Theory, Ser. A 88(2): 246-258 (1999)
15Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: The Number of Ramified Coverings of the Sphere by the Double Torus, and a General Form for Higher Genera. J. Comb. Theory, Ser. A 88(2): 259-275 (1999)
13Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson, C. M. Springer: An umbral relation between pattern and commutation in strings. Discrete Mathematics 158(1-3): 77-85 (1996)
12Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: Further Determinants with the Averaging Property of Andrews-Burge. J. Comb. Theory, Ser. A 73(2): 368-375 (1996)
7Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: A combinatorial construction for products of linear transformations over a finite field. J. Comb. Theory, Ser. A 53(1): 157-160 (1990)
6Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: Path generating functions and continued fractions. J. Comb. Theory, Ser. A 41(1): 1-10 (1986)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: Distributions, continued fractions, and the Ehrenfest Urn model. J. Comb. Theory, Ser. A 41(1): 21-31 (1986)
4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLGeorge E. Andrews, Ian P. Goulden, David M. Jackson: Shanks' convergence acceleration transform, Padé approximants and partitions. J. Comb. Theory, Ser. A 43(1): 70-84 (1986)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLIan P. Goulden, David M. Jackson: Ballot Sequences and a Determinant of Good's. J. Comb. Theory, Ser. A 40(1): 55-61 (1985)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLC. B. Collins, I. P. Goulden, David M. Jackson, Oscar Nierstrasz: A combinatorial application of matrix Riccati equations and their q-analogue. Discrete Mathematics 36(2): 139-153 (1981)

Selection of 11 from 26 records - Ian P. Goulden has 19 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page